# SDR IPXA2023011890014

- Difficulty date: January 18, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N343UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37945
- Aircraft time: 27,914 hours, 10,049 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T514616
- Condition: Damaged
- Location: Bs 246 Lbl 47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6,  DAMAGE ON M/D CGO FLOOR BEAM SUPPORT AT STA 246, LBL 47FABRICAT THE REPLACEMENT CLIP PER BOEING DWG NO.:141T5146 SH 15 REV. ''B'', PL REV.''F'' AND PSDL REV. ''-''. REPLACE PER 767-300F SRM 51-40-02-0G-0 REV. 85.01.
